# SDR 2004UALA00304

- Difficulty date: April 1, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 34,032 hours, 12,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114095004
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR LOCK STAY ACTUATOR CYLINDER FOUND WITH CORROSION ON THE PORT STATIC SEAL SURFACE.  MAJOR REPAIR ACCOMPLISHED.  CORROSION REMOVED BY MACHINING AREA AROUND PORT.  FOUR LAYERS OF INTERFILL APPLIED TO REWORKED AREA.
